# SDR CALA9601627

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

THE AFT GALLEY OVEN BEGAN TO SMOKE WHILE AT CRUISE PORTION OF FLIGHT.  THE AFT HALON FIRE EXTINGUISHER WAS USED IN AFT GALLEY OVEN AND THE SMOKE CEASED.  BURNED PAPER PRODUCTS WERE FOUND INSIDE OVEN.  MAINTENANCE FOUND NO DAMAGE TO OVEN AND NO DEFECTS WERE FOUND.  THE OVEN WAS CLEANED AND A NEW FIRE EXTINGUISHER WAS INSTALLED.
